# SDR SWAA090018

- Difficulty date: December 28, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 46,132 hours, 38,434 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 2125201
- Part serial: 2443
- Condition: Faulty
- Location: A/C Compt
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO STL (APPROX 1000') FA'S CALLED, INFORMING CAPT OF ELECTRICAL SMELL.  PILOT'S BEGAN SMELLING FAINT ELECTRICAL SMELL AT THAT TIME.  NO LIGHTS OF INSTRUMENT FAILURES NOTED NOR POPPED CB'S.  REMOVED AND REPLACED GASPER FAN PER MM.
